# SDR AALA202104019028

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 19,004 hours, 7,455 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cargo Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE SMELLED BUT NOT OBSERVED IN THE AFT CABIN DISSIPATED AFTER5 MINUTES NO OTHER INDICATIONS. FOUND A BURNED AFT BALLAST IN THE AFT CARGO COMPARTMENT. REPLACED BALLAST AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-34-11.
